BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 4

Volume: 4, Issue: 4 (29 Articles)

Research Article
Title: Exponential operators for Fredholm singular integral equations and space fractional PDEs.
Authors: Arman Aghili
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:90-100
DOI: 10.20852/ntmsci.2016422371
Viewed: (1279) times
Abstract | Full Text| PDF

Research Article
Title: Iterative Algorithm for extended mixed equilibrium problem
Authors: Rais Ahmad, Haider Abbas Rizvi, Adem Kilicman
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:33-41
DOI: 10.20852/ntmsci.2016422035
Viewed: (1123) times
Abstract | Full Text| PDF

Research Article
Title: Solitary wave solutions to two nonlinear evolution equations via the modified simple equation method
Authors: Jesmin Akter, Ali Akbar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:12-26
DOI: 10.20852/ntmsci.2016422033
Viewed: (2092) times
Abstract | Full Text| PDF

Research Article
Title: A new characterization between osculating strip curves and ruled surfaces in the Lorentz space
Authors: Suha Yilmaz, Yasin Unluturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:101-113
DOI: 10.20852/ntmsci.2016422372
Viewed: (1073) times
Abstract | Full Text| PDF

Research Article
Title: A Fuzzy programming approach for interval multiobjective solid transportation problem
Authors: Hasan Dalman
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:114-127
DOI: 10.20852/ntmsci.2016422557
Viewed: (1475) times
Abstract | Full Text| PDF

Research Article
Title: On the striction curves along the involutive and Bertrandian Darboux ruled surfaces based on the tangent vector fields
Authors: Seyda Kilicoglu, Suleyman Senyurt, Abdussamet Caliskan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:128-136
DOI: 10.20852/ntmsci.2016422558
Viewed: (1143) times
Abstract | Full Text| PDF

Research Article
Title: Exact travelling wave solutions of nonlinear pseudoparabolic equations by using the G′/G expansion method
Authors: Samil Akcagil, Tugba Aydemir, Omer Faruk Gozukizil
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:51-66
DOI: 10.20852/ntmsci.2016422120
Viewed: (1645) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solutions for a Stefan problem
Authors: Hatice Karabenli, Alaattin Esen , Nesligul Aksan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:175-187
DOI: 10.20852/ntmsci.2016422668
Viewed: (1948) times
Abstract | Full Text| PDF

Research Article
Title: Nonstandard finite difference method for ODEs for initial-value problems
Authors: Tarik Celik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:27-32
DOI: 10.20852/ntmsci.2016422034
Viewed: (1602) times
Abstract | Full Text| PDF

Research Article
Title: A study on nabla discrete fractional operator in mass - spring - damper system
Authors: Okkes Ozturk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:137-144
DOI: 10.20852/ntmsci.2016422559
Viewed: (1373) times
Abstract | Full Text| PDF

Research Article
Title: On sum of monotone operator of type (FPV) and a maximal monotone operator
Authors: Dillip Pradhan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:188-197
DOI: 10.20852/ntmsci.2016.106
Viewed: (1257) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solutions of coupled Ramani equation by using rdtm with compared dtm and exact solutions
Authors: Murat Gubes, Galip Oturanc
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:198-212
DOI: 10.20852/ntmsci.2016.107
Viewed: (1588) times
Abstract | Full Text| PDF

Research Article
Title: Renewed limit theorems for the discrete-time Branching Process and its conditioned limiting law interpretation
Authors: Azam Abdurakhimovich Imomov
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:213-238
DOI: 10.20852/ntmsci.2016.108
Viewed: (1162) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of isotropic tapered beams by using symmetric smoothed particle hydrodynamics method
Authors: Armagan Karamanli
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:145-162
DOI: 10.20852/ntmsci.2016422560
Viewed: (1431) times
Abstract | Full Text| PDF

Research Article
Title: A study on convergence of non-convolution type double singular integral operators
Authors: Mine Menekse Yilmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:67-78
DOI: 10.20852/ntmsci.2016422309
Viewed: (1234) times
Abstract | Full Text| PDF

Research Article
Title: Boundary-value problems for fractional heat equation involving Caputo-Fabrizio derivative
Authors: Erkinjon Karimov, Nasser Al-Salti, Sebti Kerbal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:79-89
DOI: 10.20852/ntmsci.2016422308
Viewed: (1770) times
Abstract | Full Text| PDF

Research Article
Title: I-convergence of filters
Authors: Rohini Jamwal, Dalip Singh Jamwal, Shivani Sharma
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:322-328
DOI: 10.20852/ntmsci.2017.118
Viewed: (1102) times
Abstract | Full Text| PDF

Research Article
Title: Comparative growth measures of differential monomials and differential polynomials depending on their relative orders
Authors: Sanjib Datta, Tanmay Biswas, Debasmita Dutta
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:306-321
DOI: 10.20852/ntmsci.2016.117
Viewed: (943) times
Abstract | Full Text| PDF

Research Article
Title: Performance of population size on Knapsack problem
Authors: David Oyewola, Danladi Hakimi, Amuda Yusuph Yahaya, Gbolahan Bolarin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:253-258
DOI: 10.20852/ntmsci.2016.111
Viewed: (1243) times
Abstract | Full Text| PDF

Research Article
Title: Lie group analysis, exact solutions and conservation laws of (3+1) dimensional a B-type KP equation
Authors: Emrullah Yasar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:163-174
DOI: 10.20852/ntmsci.2016422667
Viewed: (2181) times
Abstract | Full Text| PDF

Research Article
Title: New Ostrowski type inequalities for GA-convex functions
Authors: Husnu Coban, Imdat Iscan, Mehmet Kunt
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:1-11
DOI: 10.20852/ntmsci.2016422032
Viewed: (1409) times
Abstract | Full Text| PDF

Research Article
Title: On solution of a optimal control problem governed by a linear wave equation
Authors: Yesim Sarac
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:245-252
DOI: 10.20852/ntmsci.2016.110
Viewed: (1225) times
Abstract | Full Text| PDF

Research Article
Title: Some notes on almost paracomplex structures associated with the diagonal lifts and operators on cotangent bundle.
Authors: Hasim Cayir, Kubra Akdag
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:42-50
DOI: 10.20852/ntmsci.2016422036
Viewed: (1586) times
Abstract | Full Text| PDF

Research Article
Title: Some properties of K_≼ set
Authors: Funda Karacal, Mehmet Akif Ince, Umit Ertugrul
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:239-244
DOI: 10.20852/ntmsci.2016.109
Viewed: (1144) times
Abstract | Full Text| PDF

Research Article
Title: On M-projectively phi-symmetric (epsilon)-Kenmotsu manifolds
Authors: Prakasha Doddabhadrappla Gowda, Nagaraja Mahalingappa, Kakasab Mirji
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:295-305
DOI: 10.20852/ntmsci.2016.116
Viewed: (1151) times
Abstract | Full Text| PDF

Research Article
Title: Average lower independence number in splitting graphs
Authors: Aysun Aytac, Betul Atay
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:259-265
DOI: 10.20852/ntmsci.2016.112
Viewed: (1188) times
Abstract | Full Text| PDF

Research Article
Title: On the complete arcs containing the quadrangles constructing the Fano planes of the left near eld plane of order 9
Authors: Ayse Bayar, Ziya Akca, E. Altıntas, Suheyla Ekmekci
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:266-275
DOI: 10.20852/ntmsci.2016.113
Viewed: (998) times
Abstract | Full Text| PDF

Research Article
Title: Ricci Solitons in f-Kenmotsu Manifolds with the semi-symmetric non-metric connection
Authors: Tolga Demirli, Cumali Ekici, Ali Gorgulu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:276-284
DOI: 10.20852/ntmsci.2016.114
Viewed: (1533) times
Abstract | Full Text| PDF

Research Article
Title: A new collocation method based on Euler polynomials for solution of generalized pantograph equations
Authors: Birol Ibis, Mustafa Bayram
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2016, Volume: 4, Issue: 4, (SEPT), pp:285-294
DOI: 10.20852/ntmsci.2016.115
Viewed: (1556) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul